# SDR SWAA2019081335823

- Difficulty date: July 30, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A332022
- Condition: Corroded
- Location: Bs 360-410
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT UNDER CLIP CORRODED BETWEEN BS. 360 TO BS. 410, STR. 23L.    R&R STRINGER SECTION IAW SRM.
